# SDR CALA9601131

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN WING LEADING EDGE RIB OUTBOARD OF NR 8 SLAT TRACK.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5710-01749.
